Laminar natural convection of Bingham fluids in square cross-sectioned cylindrical annular cavity with differentially heated vertical walls subjected to constant heat fluxes

  1. Lookup NU author(s)
  2. Sahin Yigit
  3. Professor Nilanjan Chakraborty
Author(s)Yigit S, Chakraborty N
Publication type Article
JournalHeat Transfer Engineering
Year2016
Volume38
Issue13
Pages1171-1188
ISSN (print)0145-7632
ISSN (electronic)1521-0537
The full text of this item is currently under embargo and cannot be made publicly available until 01/01/2099.
PublisherTaylor & Francis
URLhttp://dx.doi.org/10.1080/01457632.2016.1239937
DOI10.1080/01457632.2016.1239937
Actions    Link to this publication

Altmetrics provided by Altmetric

Share